# SDR UIEA2017050200689

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 77,286 hours, 15,105 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310U40206
- Condition: Corroded
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG AFT MOUNT CORROSION. IAW AMM 71-21-02-004-001 REV 88 REMOVED NR 4 ENG AFT LOWER ENG MOUNT ASST. IAW AMM 71-21-02-404-008 REV 89 INSTALLED NR 4 ENG AFT LOWER ENG MOUNT ASSY. CONDITION CHECK NORMAL.
